# SDR REXA2016081701562

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 20,283 hours, 13,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  F/A NOTED ROW 12CD FLOOR EMERGENCY LIGHT MISSING.   INSTALLED THE EMERGENCY LIGHT ON 1A IAW AMM 33-51-01.
